An introduction to duality in random mechanics

  • Jean-Michel Bismut
Part I: Survey Lectures
Part of the Lecture Notes in Control and Information Sciences book series (LNCIS, volume 16)


Stochastic Differential Equation Dual Problem Stochastic Control Optimal Stochastic Control Backward Stochastic Differential Equation 
These keywords were added by machine and not by the authors. This process is experimental and the keywords may be updated as the learning algorithm improves.


Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.


  1. [1]
    ARNOLD V. Les méthodes mathématiques de la mécanique classique. Editions Mir.: Moscou 1974.Google Scholar
  2. [2]
    BISMUT J.M. Analyse convexe et probabilités. Thèse, Université Paris VI: 1973.Google Scholar
  3. [3]
    BISMUT J.M. Conjugate convex functions in optimal stochastic control, J. of Math. Anal. Appl., 44, 384–404 (1973).Google Scholar
  4. [4]
    BISMUT J.M. Linear quadratic optimal stochastic control with random coefficients. SIAM J. of control, 14, 419–444 (1976).Google Scholar
  5. [5]
    BISMUT J.M. Contrôle des systèmes linéaires quadratiques. Applications de l'intégrale stochastique Séminaire de Probabilités, XII, pp. 180–264. Lecture Notes in Mathematics no 649. Berlin-Heidelberg-New-York: Springer 1978.Google Scholar
  6. [6]
    BISMUT J.M. An example of stochastic control with constraints. SIAM. J. of Control, 12, 401–418 (1974).Google Scholar
  7. [7]
    BISMUT J.M. Duality methods in the control of semi-martingales. Proceedings of the Conference on the Analysis and Optimization of stochastic systems. To appear in 1979.Google Scholar
  8. [8]
    BISMUT J.M. Duality methods in the control of densities. SIAM J. of control and Opt., 16, 771–777 (1978).Google Scholar
  9. [9]
    BISMUT J.M. Dualité convexe, temps d'arrêt optimal et contrôle stochastique. Z. Wahrscheinlichkeitstheorie, verw. Gebiete, 38, 169–198 (1977).Google Scholar
  10. [10]
    BISMUT J.M. Principes de mécanique aléatoire: to appear (1979).Google Scholar
  11. [11]
    BISMUT J.M. An introductory approach to duality in optimal stochastic control. SIAM Review, 20, 62–78 (1978).Google Scholar
  12. [12]
    DAVIS M.H.A. and VARAIYA P.P. Dynamic Programming conditions for partially observable stochastic systems. SIAM. J. Control 11, 226–261 (1973).Google Scholar
  13. [13]
    MEYER P.A. Intégrales stochastiques I,II,III. Séminaire de probabilités no 1. Lecture Notes in Mathematics no 39, 71–141. Berlin-Heidelberg-New-York: Springer 1967.Google Scholar
  14. [14]
    MEYER P.A. Cours sur les intégrales stochastiques. Séminaire de Probabilités no X, pp 245–400. Lecture Notes in Mathematics no 511-Berlin-Heidelberg-New-York: Springer 1976.Google Scholar
  15. [15]
    ROCKAFELLAR R.T. Conjugate convex functions and the calculus of variations. J. Math. Anal. and Appl. 32, 174–222 (1970).Google Scholar
  16. [16]
    ROCKAFELLAR R.T. Convex Analysis. Princeton Univ. Press. Princeton 1970.Google Scholar
  17. [17]
    GIKHMAN I.I. and SKOROKHOD A.V. Introduction to the Theory of Random Processes, Philadelphia: W.B. Saunders Company 1969.Google Scholar
  18. [18]
    MOREAU J.J. Fonctionnelles Convexes, Séminaire d'équations aux dérivées partielles. Collège de France 1966–1967.Google Scholar

Copyright information

© Springer-Verlag 1979

Authors and Affiliations

  • Jean-Michel Bismut
    • 1
  1. 1.Département de MathématiquesUniversité Paris-SudOrsay

Personalised recommendations